Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Transient red patches on legs and elbows
davee1 posted:

I'm a 24 year old male. A few years ago I had several red patches of skin on my calves and inner-elbow, approximately a quarter to a half inch in diameter. The patches of red skin lasted for a few months before disappearing. They have since returned on my calves and have persisted for a few months.

The patches of skin are dry -- I've had dry skin all of my life-- but they, like the rest of skin, are not itchy or uncomfortable. The patches are not and have never been raised, bleeding, or infected. The patches are purely a cosmetic issue.

I haven't changed lotions, soaps, detergents, clothing or sleeping fabrics, diets, work environments, etc. in years. I realize this is kind of vague, but does anyone have a guess at what it could be? I've read about psoriasis and eczema and the symptoms don't seem to match.
EdithIkerNagyonFacebook responded:
Hi, what you need is a good lotion, because some skin problems come from emotional issues, some from other like unhealthy diet or chemicals. I been struggling with some ugly dry, and blistery skin on my right leg for two years that even steroid lotion or sulfur meds did not fix. So i tried a new lotion from scientists, called Nerium ad, and it started minimizing the problem in two days, i use it every night and am sure after one month it might be all healed. Look me up on facebook under Edith (Iker) Nagy and i show you more pictures. It never hurt to try it since the side effects are 1 person in a million with minor irritation that goes away after not using it for a day. good luck

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Cure/Help for Perioral Dermatitis
I have had Perioral Dermatitis since Feb 13, 2014. For four months I have been going crazy trying to manage it and make it go away. I've ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.